MAUDE Adverse Event Report: DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY; RADIANCE 32¿ 4K/UHD MEDICAL DISPLAY

DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY; RADIANCE 32¿ 4K/UHD MEDICAL DISPLAY
Catalog Number 242672
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: investigation summary: the complaint device was received at the service center and evaluated.It was reported that the device did not function.Per service reports, this complaint can be confirmed.During the service evaluation the following defects were identified: unit would not power on.There was some corrosion on a connector connecting to a internal power board.The device was however deemed non-repairable and was scrapped as per the instructions, hence is unavailable for further evaluation.The faulty parts was identified as the root cause for the device failure during the service evaluation.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.
 
Event or Problem Description
It was reported that the rad32" 4k/uhd medical display did not function properly.During an in-house engineering evaluation, it was determined that the unit would not power on and there was some corrosion on a connector connecting to an internal power board.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the procedure or whether a like device was available for use.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
RAD32" 4K/UHD MEDICAL DISPLAY
Common Device Name
RADIANCE 32¿ 4K/UHD MEDICAL DISPLAY
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key12370547
Report Number1221934-2021-02561
Device Sequence Number16445657
Product Code KQM
UDI-Device Identifier00851455007812
UDI-Public00851455007812
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242672
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1